On some generalized Einstein metric conditions.

Deszcz, R.

Publications de l'Institut Mathématique. Nouvelle Série (1996)

  • Volume: 60(74), page 108-120
  • ISSN: 0350-1302

How to cite

top

Deszcz, R.. "On some generalized Einstein metric conditions.." Publications de l'Institut Mathématique. Nouvelle Série 60(74) (1996): 108-120. <http://eudml.org/doc/258010>.

@article{Deszcz1996,
author = {Deszcz, R.},
journal = {Publications de l'Institut Mathématique. Nouvelle Série},
keywords = {compact manifold; Ricci-pseudosymmetric manifold; warped product; Einstein manifold},
language = {eng},
pages = {108-120},
publisher = {Izdaje Matematički Institut SANU},
title = {On some generalized Einstein metric conditions.},
url = {http://eudml.org/doc/258010},
volume = {60(74)},
year = {1996},
}

TY - JOUR
AU - Deszcz, R.
TI - On some generalized Einstein metric conditions.
JO - Publications de l'Institut Mathématique. Nouvelle Série
PY - 1996
PB - Izdaje Matematički Institut SANU
VL - 60(74)
SP - 108
EP - 120
LA - eng
KW - compact manifold; Ricci-pseudosymmetric manifold; warped product; Einstein manifold
UR - http://eudml.org/doc/258010
ER -

NotesEmbed ?

top

You must be logged in to post comments.